E M Elsayed
E M Elsayed
Professor of Pure Mathematics, Faculty of Science, Mansoura University, Egypt
mans.edu.eg üzerinde doğrulanmış e-posta adresine sahip - Ana Sayfa
Başlık
Alıntı yapanlar
Alıntı yapanlar
Yıl
Solutions of rational difference systems of order two
EM Elsayed
Mathematical and Computer Modelling 55 (3-4), 378-384, 2012
1852012
ON THE DIFFERENCE EQUATION xn axn− bxn/(cxn− dxn−)
EM Elabbasy, H El-Metwally, EM Elsayed
Advances in Difference Equations 2006 (ID 82579), 1–10, 2006
1272006
Solution and attractivity for a rational recursive sequence
EM Elsayed
Discrete Dynamics in Nature and Society 2011 (ID 982309), 1-17, 2011
1262011
Behavior and Expression of the Solutions of Some Rational Difference Equations.
EM Elsayed
Journal of Computational Analysis & Applications 15 (1), 73-81, 2013
1252013
On the solutions of systems of rational difference equations
N Touafek, EM Elsayed
Mathematical and Computer Modelling 55 (7-8), 1987-1997, 2012
1192012
On the periodicity of some systems of nonlinear difference equations
N Touafek, EM Elsayed
Bull. Math. Soc. Sci. Math. Roumanie 55 (103 (2)), 217–224, 2012
992012
On the Difference Equation x n+ 1= αx nk/β+ γ Π i= 0 k x ni.
EM Elabbasy, H El-Metwally, EM Elsayed
Journal of Concrete & Applicable Mathematics 5 (2), 101-113, 2007
892007
Qualitative behavior of higher order difference equation
EM Elabbasy, H El-Metwally, EM Elsayed
Soochow Journal of Mathematics 33 (4), 861-873, 2007
812007
Solution for systems of difference equations of rational form of order two
EM Elsayed
Computational and Applied Mathematics 33 (3), 751-765, 2014
772014
Stability analysis of a discrete ecological model
Q Din
Computational Ecology and Software 4 (2), 89, 2014
752014
On the max-type equation xn+ 1= max {Axn, xn− 2}
EM Elsayed, S Stević
Nonlinear Analysis: Theory, Methods & Applications 71 (3-4), 910-922, 2009
752009
Some existence and stability results for Hilfer-fractional implicit differential equations with nonlocal conditions
D Vivek, K Kanagarajan, EM Elsayed
Mediterranean Journal of Mathematics 15 (1), 1-21, 2018
712018
Global behavior of the solutions of some difference equations
EM Elabbasy, HA El-Metwally, EM Elsayed
Advances in Difference Equations 2011 (1), 1-16, 2011
682011
On the difference equation
EM Elsayed
International Journal of Contemporary Math. Sciences 3 (33), 1657–1664, 2008
66*2008
Periodicity and solutions for some systems of nonlinear rational difference equations
EM Elsayed, TF Ibrahim
Hacettepe Journal of Mathematics and Statistics 44 (6), 1361-1390, 2015
652015
Global attractivity and periodic character of a fractional difference equation of order three
EM Elabbasy, H El-Metwally, EM Elsayed
Yokohama Mathematical Journal 53, 89-100, 2007
652007
On the Solution of Some Difference Equations.
EM Elsayed
European Journal of Pure & Applied Mathematics 4 (3), 287–303, 2011
642011
Solutions of fractional systems of difference equations
EM Elsayed, M Mansour, MM El-Dessoky
Ars Combinatoria 110, 469-479., 2013
592013
On the solution of fourth-order rational recursive sequence
RP Agarwal, EM Elsayed
Advanced Studies in Contemporary Mathematics 20 (4), 525-545, 2010
592010
New method to obtain periodic solutions of period two and three of a rational difference equation
EM Elsayed
Nonlinear Dynamics 79 (1), 241-250, 2015
542015
Sistem, işlemi şu anda gerçekleştiremiyor. Daha sonra yeniden deneyin.
Makaleler 1–20